041. On sober regular

Math. Journal: J. Inst. Math. Comput. Sci., Math. Ser Calcutta. India.  13 (2000), 297-302.
Authors: Caldas, M., and  Jafari, S.

Abstract
The object of this paper is to investigate a new type of regularity on topological spaces called sober regularity.


 

Filed Under: 1996-2000

Preprints

    Please, contact me for any preprint of papers.

Weather

    Niterói
    Partly cloudy
    Partly cloudy
    22°C
    real feel: 21°C
    humidity: 73%
    wind speed: 11 km/h SSE
    Forecast May 29, 2020
    day
    Mostly sunny
    Mostly sunny
    23°C
    wind speed: 11 km/h ENE
    Forecast May 30, 2020
    day
    Partly sunny
    Partly sunny
    26°C
    wind speed: 7 km/h NE